# SDR ASAA2023052243316

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 41,007 hours, 11,731 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Part number: 3250434020
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C N8420001, FOUND HARNESSES MW0235, MW0311 & J9 DAMAGED BEYOND LIMITS #2 ENG. GROUNDED - YES. REMOVED & REPLACE HARNESS MW0235 PER B737-800 AMM TASKS 73-21-06-000-803-F00 + 73-21-06-400-803-F00. OPS CHECK GOOD. REMOVED & REPLACED HARNESS MW0311 & J9 REF AMM TASKS 73-21-06-000-802-F00 & 73-21-06-400-802-F00. ALL APPLICABLE OPS CHECKS GOOD. A/C OKAY FOR CONTINUED SERVICE.
